# SDR USAA2009021290327

- Difficulty date: February 3, 2009
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 65,172 hours, 38,375 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Part number: 65C320747
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C21 MAJOR REPAIR - GALVANIC CORROSION ON FLOOR SUPPORT TRACK BETWEEN BS 986.5 TO BS 1006, RBL 34.  REPLACED FLOOR SUPPORT TRACK BETWEEN BS 986.5 TO BS 1006, RBL 34 IAW B737 SRM 51-10-02.
